# SDR GTIA2018072602767

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,945 hours, 2,203 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT AROUND 7000 FA REPORTED DIRTY SICK SMELL THAT STARTED AT THE REAR OF THE AIRCRAFT AND QUICKLY SMELLED THROUGHOUT THE CABIN WE TURNED OFF PACK 2 AND PUT O2 MASKS PILOTS DID NOT SMELL ODOR. (PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD 30626/MP K6443 (ENHANCED ECS). FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED.
